PUMA
Istituto di Scienza e Tecnologie dell'Informazione     
Davini C. One-dimensional problem in the stability of thin shells. In: Journal of Elasticity, vol. 10 (3) pp. 241 - 254. Sijthoff & Noordhoff International Publishers, 1980.
 
 
Abstract
(English)
Algebraic conditions, sufficient for the infinitesimal stability of elastic shells in the class of one-dimensional perturbations from homogeneous ground states, are considered. A necessary and sufficient condition for superstability is also deduced. The shells are modelled according to the director theory. Unlike three-dimensional elastic continua, the strain energy depends on the displacement components and not only on their gradients. This plays a central role in the analysis of these problems.
Subject


Icona documento 1) Download Document PDF


Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional